Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3830
Title in Portuguese: Minimal ruled submanifolds in spaces of constant curvature
Author: Barbosa, João Lucas Marques
Dajczer, Marcos
Jorge, Luquésio Petrola de Melo
Keywords: Variedades riemanianas
Curvatura
Espaços hiperbólicos
Issue Date: 1984
Publisher: Indiana University Mathematics Journal
Citation: BARBOSA, J. L. M. ; DAJCZER, M. ; JORGE, L. P. (1984)
Description: BARBOSA, João Lucas Marques ; DAJCZER, Marcos ; JORGE, Luquésio Petrola de Melo. Minimal ruled submanifolds in spaces of constant curvature. Indiana University Mathematics Journal, v. 33, n. 4, p. 531-547, 1984.
URI: http://www.repositorio.ufc.br/handle/riufc/3830
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1984_art_jlmbarbosa-minimal.pdf1,32 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.